Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Accutane blog

  • entries
    2
  • comments
    2
  • views
    1092

Entries in this blog

 

Month 3

I'm 17 years old and started accutane for my moderate face acne on December 16th. (click here for my first months blog post ) My derm has upped my dose from 30 mg to 40mg a day. Since my last post I have had some more side effects, the main ones being: Rashes, extremely dry eyes, conjunctivitis, back and joint pain and an annoying, stinging dermatitis like rash on my hand that won't go away. I'm expected to be taken off accutane in June, and although most of my acne has gone no

sblair

sblair

03/27/14

 

Day 24- Almost A Month.

I'm 17 years old and have just started accutane for my moderate face acne almost a month ago. I figured I would write about it since its what helped me decide whether or not I wanted to start my treatment . I'm currently on 30mg a day, although my dermatologist has told me he will continue to up my dose throughout the next few months. So far I haven't had an awful breakout as a lot of people have described, I've had a few new spots come up on my face that are red and quite sore, and a few o

sblair

sblair

01/08/14

Last Reply:
01/16/14

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×